# SDR 2008UALA02727

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 65,421 hours, 10,718 cycles
- Engine: Pwa PW4060
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 161T13103
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND FRONT END OF LT GEAR BOGIE LOWER TRAY DAMAGED 4 RIVETS BROKEN AND 1 INCH CRACK ON MOUNTING BRACKET, BRACKET BEND.  INSTALLED NEW FWD MOUNT BRACKET AND STRAIGHTENED LOWER TRAY.  AC OK FOR SERVICE.
